You are here

Stability of planar nonlinear switched systems

TitleStability of planar nonlinear switched systems
Publication TypePreprint
AuthorsBoscain, U, Charlot, G, Sigalotti, M
Series TitleDiscrete Contin. Dyn. Syst. 15 (2006) 415-432
Document NumberSISSA;04/2005/M

We consider the time-dependent nonlinear system ˙ q(t) = u(t)X(q(t)) + (1 − u(t))Y (q(t)), where q ∈ R2, X and Y are two smooth vector fields, globally asymptotically stable at the origin and u : [0,∞) → {0, 1} is an arbitrary measurable function. Analysing the topology of the set where X and Y are parallel, we give some sufficient and some necessary conditions for global asymptotic stability, uniform with respect to u(.). Such conditions can be verified without any integration or construction of a Lyapunov function, and they are robust under small perturbations of the vector fields.

Sign in